# SDR USAA20090505SB074

- Difficulty date: May 1, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: BACC18Z7R
- Condition: Popped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DCA, EN ROUTE TO ALB, CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT.  FLIGHT RETURNED TO FIELD AT DCA, LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED TROUBLESHOOTING PROCEDURES AND FOUND LANDING GEAR LATCH AND PRESSURE WARNING CIRCUIT BREAKER C129 POPPED.  RESET CIRCUIT BREAKER.  PERFORMED LANDING GEAR OPERATIONAL CHECK PER MM 32-32-00-735-005.  GEAR PERFORMED AS REQUIRED.  AIRCRAFT OK FOR SERVICE.
